On a nonlinear wave equation in unbounded domains.

Vasconcellos, Carlos Frederico

International Journal of Mathematics and Mathematical Sciences (1988)

  • Volume: 11, Issue: 2, page 335-342
  • ISSN: 0161-1712

How to cite

top

Vasconcellos, Carlos Frederico. "On a nonlinear wave equation in unbounded domains.." International Journal of Mathematics and Mathematical Sciences 11.2 (1988): 335-342. <http://eudml.org/doc/46310>.

@article{Vasconcellos1988,
author = {Vasconcellos, Carlos Frederico},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {existence; uniqueness; nonlinear wave equation; unbounded domains; non- homogeneous media; fixed point arguments; energy method},
language = {eng},
number = {2},
pages = {335-342},
publisher = {Hindawi Publishing Corporation, New York},
title = {On a nonlinear wave equation in unbounded domains.},
url = {http://eudml.org/doc/46310},
volume = {11},
year = {1988},
}

TY - JOUR
AU - Vasconcellos, Carlos Frederico
TI - On a nonlinear wave equation in unbounded domains.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1988
PB - Hindawi Publishing Corporation, New York
VL - 11
IS - 2
SP - 335
EP - 342
LA - eng
KW - existence; uniqueness; nonlinear wave equation; unbounded domains; non- homogeneous media; fixed point arguments; energy method
UR - http://eudml.org/doc/46310
ER -

NotesEmbed ?

top

You must be logged in to post comments.